Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Clothing Exemptions and Sales Tax Regressivity

Jeffrey M. Schaefer
The American Economic Review
Vol. 59, No. 4, Part 1 (Sep., 1969), pp. 596-599
Stable URL: http://www.jstor.org/stable/1813222
Page Count: 4
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Clothing Exemptions and Sales Tax Regressivity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599